# SDR MALA00667

- Difficulty date: November 15, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539007B
- Part serial: 97533
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK TO DTW. LT DC GENERATOR FELL OFF-LINE.  MAINTENANCE REPLACED LT DC GCU. PN 51539-007B, SN/OFF 97533,  SN/ON 97583.
